MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TCS INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TCS INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5210-1021
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this regulatory report was previously submitted on 21-feb-2018 as regulatory report # 3006340236-2017-00028 ¿ 1 with "follow-up" marked.Per request, it is being resubmitted as an initial report.The tcs implant inserter was sent back to the titan spine contract distribution center.At the titan spine contract distribution center, the tcs inserter was inspected and was found to be conforming to specification.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, during an acf c5-c6 level surgery, the surgeon had some trouble disengaging an implant.The surgeon experienced cross threading between the threaded inserter and the implant, making the disengagement between the two difficult.Once the surgeon disengaged the implant, he did not like the fit of the implant inside the patient's disc space.The surgeon removed that implant and used another implant instead which was satisfactory.The surgery was completed successfully.There was no reported adverse effect to the patient.

Brand Name
ENDOSKELETON TCS INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
jane rodd
6140 w. executive dr. suite a
mequon, WI 53092
2622427801
MDR Report Key7287683
Report Number3006340236-2017-00028
Device Sequence Number2437519
Product Code LXH
UDI-Device Identifier00191375011873
UDI-Public00191375011873
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5210-1021
Device Catalogue Number5210-1021
Device Lot NumberY160519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date02/21/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown